# SDR DALA2024013001399

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,211 hours, 30,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DOOR 3L SLIDE LIGHT PHYSICALLY LOOSE/ PLASTIC TABS MAY BE BROKE FALLS OUT OF SLOT. CORRECTIVE ACTION: SECURED LOOSE SLIDE LIGHT AS REQUIRED. OPS CHK NML. (4605553)
